# SDR UIEA2019062434561

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,654 hours, 18,550 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440422
- Part serial: 8944
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR FAIL MSG ON HSI DISPLAY.  "WXR SYS" STATUS MSG.( REMOVED AND REPLACED WX RADAR DRIVE UNIT AND ANTENNA IAW AMM 34-43-05.
